# SDR AALA20101116TUL01

- Difficulty date: November 16, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT SIDE FRAME STATION 1250 LONGERON 29 LEFT TO 29 RIGHT.  INSTALLED FRAME SPLICE PER EA MD80-53-014022.
